MAUDE Adverse Event Report: SYNTHES GMBH 11.0MM MEDULLARY REAMER HEAD

SYNTHES GMBH 11.0MM MEDULLARY REAMER HEAD
Catalog Number 352.110
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found to be dull from the edge of the blades.No other defect was found.The observed condition was identified as an end-of-life indicator, damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the synream reamer head ø9 would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: device history record (dhr) review conducted: product code: 352.110.Lot number: f-24498.Release to warehouse date: 16.Jul.2018.Supplier: (b)(4).Manufacturing site: werk selzach.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during loan kit inspection, by the loan kit technician it was identified that the body of the reamer head is damaged.No further information can be obtained as the case was not reported by the customer.

Brand Name
11.0MM MEDULLARY REAMER HEAD
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23681850
Report Number8030965-2025-11939
Device Sequence Number15881746
Product Code HTO
UDI-Device Identifier07611819243743
UDI-Public(01)07611819243743(10)F-24498
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352.110
Device Lot NumberF-24498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown